# SDR DHLA201000082

- Difficulty date: July 6, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Aircraft time: 87,592 hours, 32,539 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 670-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN CORRODED STA 670.000 - 680.000, L36 - L35L. PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR10380 DATED 08-09-10, EVA D853-00355 REV IR DATED 07-19-10.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED FASTENERS AND CUT OUT CORRODED AREA + FABRICATED REPAIR DOUBLER, REPAIR TRIPLER AND FILLER IAW DWG ED-5201 DATED 07-16-10. PERFORMED DETAILED VISUAL INSP AROUND AREA. NO CRACK FOUND AND NDT INSPECTED CUT OUT AREA & NEW REPAIR PARTS IAW NDT SPM PART 06-10-01-001. NO CRACK NO CORROSION FOUND. ENCLOSED (2EA) FORM SMN 242-2. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B, DPS 9.45 DPS 4.50-36. INSTALLED REPAIR PARTS IAW SMN DWG ED-5201, SRM 51-1-11 (PRC) SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
